# SDR ASOA2019081547096

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 44,640 hours, 34,463 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Mount
- Part number: 23083816
- Part serial: LA40753
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FORWARD INBOARD ACCESSORY GEARBOX MOUNT POINT CORRODED.   REPAIRED AREA IN ACCORDANCE WITH TECHNICAL VARIANCE 204465 BY BLENDING OUT CORROSION AND APPLYING PROTECTIVE AREA.
